# SDR IPXA2571732

- Difficulty date: January 24, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 21,024 hours, 13,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102471
- Condition: Cracked
- Location: S 820 S-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO BAY BS 820 S-23L VERTICAL FRAME IS CRACKED.  REPAIRED FWD CARGO BAY FRAME IAW SRM 53-00-07-2R, REPAIR 5, DETAIL 2, REV 82.
